Home
 
Teaching
 
Publications
 
Vita
 
Other

PUBLICATIONS

PAPERS

On extensions of modules
Journal Algebra 285 (2005), no. 1, 383--398.
(dvi), (pdf).

A Uniform property for syzygies in rings of dimension one and two
Journal of Pure and Applied Algebra 210 (2007), 577-588.
(dvi), (pdf).

Strong Artin-Rees property in dimension one and two
Rendiconti dell'Istituto di Matematica di Trieste, accepted (2007).
(dvi), (pdf).

Finite G-representation type implies simple singularities
(with Lars W. Christensen, Greg Piepmeyer, and Ryo Takahashi)
Advances in Mathematics, accepted (2008)
(dvi), (pdf).

Constructing big indecomposable modules
(with Andrew Crabbe)
submitted to the AMS Proceedings (2008)
(dvi), (pdf).


OTHERS


"Extensions of modules and uniform bounds of Artin-Rees type"
Ph.D Thesis, University of Kansas 2005.
(dvi), (pdf),